Journal of Symbolic Logic 33 (1):115-115 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270074
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 59,677
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Note on Definition of Recursiveness.Jiří Hořejš - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (8):119-120.
On the Recursivity of Finite Sets.Ronald Harrop - 1961 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (7-10):136-140.
The Finite Model Property and Subsystems of Classical Propositional Calculus.Ronald Harrop - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (1-2):29-32.
On the Equivalence for Non-Derivability Testing of Finite Smiley Models and Finite Modified Smiley Models.Ronald Harrop - 1971 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 17 (1):137-143.
Almost Recursivity and Partial Degrees.Vladeta Vuckovic - 1974 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 20 (25-27):419-426.
Constructively Complete Finite Sets.Mark Mandelkern - 1988 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 34 (2):97-103.
Large Finite Sets.Herman Ruge Jervell - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (35-36):545-549.
Some Theorems on the Axioms of Choice for Finite Sets.Martin M. Zuckerman - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (25):385-399.
Ideals of Generalized Finite Sets in Lattices of Α-Recursively Enumerable Sets.Manuel Lerman - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):347-352.

Analytics

Added to PP index
2016-06-30

Total views
7 ( #1,018,907 of 2,432,203 )

Recent downloads (6 months)
1 ( #467,285 of 2,432,203 )

How can I increase my downloads?

Downloads

My notes